# SDR SWAA2016071153677

- Difficulty date: June 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-7
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546812
- Condition: Corroded
- Location: Bs 880-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT CREASE BEAM INBOARD ANGLE CORRODED BETWEEN BS 880 TO 1016, RBL 56.    R & R THE ANGLE IAW SRM.
